# SDR AALA201701109014

- Difficulty date: January 9, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 35,917 hours, 16,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HOUSING ON SEAT 10C IS DISLODGED AND NOT SECURE TO SEAT.  REPLACED HOUSING IAW AMM 33-51-04.
